# SDR USAA990859

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING CX3 CHECK, FOUND .3750 INCH CRACK IN SKIN AT AFT ENTRY DOOR UPPER HINGE CUTOUT.  DOUBLER INSTALLED PER SRM 53-60-01 FIG 205.
